Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/ear-nose-throat/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    2 months of Laryngitis
    avatar
    chasecollins posted:
    Its been over two months now that ive been having these problems with my voice. I used to sing for my college band but now ive lost my voice and I cant take high pitches anymore.That night I had to scream a lot to manage the crowd at my college so the next day I lost my voice completely. Then after two days I recovered my voice but I couldnt sing at all. Eventually after that incident, sometimes the ability to sing high pitches would come back, but it would only last for a day or so. Now it doesnt appear anymore so I really think ive lost the ability to sing. Ive kept quiet for days, but nothing changed. It really feels like something blocks my throat, but correcting my throat makes it worse. I cant even find a way to get my voice back which I used to love the most about myself.


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.